# SDR CA120820006

- Difficulty date: August 16, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna A188B
- Engine: Cont IO520D
- System (JASC): 3210 · Main Landing Gear
- Part: Leg Assy
- Part number: 16410078
- Condition: Broken
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ACFT WAS ON GROUND TIED DOWN CUSTOMER WALKED BY AND NOTICED GEAR LEG BROKEN.
